# SDR MASA200501027

- Difficulty date: December 10, 2005
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 16,188 hours, 12,584 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Trim System
- Part number: 601R5122623
- Part serial: 601R5122623
- Condition: Inoperative
- Location: Rudder
- Part time: 12,899 hours, 9,529 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6022 FAT - RUDDER TRIM SYSTEM INOP.  MAINTENANCE REMOVED AND REPLACED RUDDER TRIM CONTROL PANEL.
